skin-hair-icon
Greying of hair
I am a student, and i was using some medication to prevent acne, pimple. And all of a sudden, my hairs started greying, i don't know what to do. Please provide some medication to prevent this.
50 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Prashant Murugkar
Plastic Surgeon 21 yrs exp Mumbai
You might be using a benzoyl peroxide gel that can some times bleach the skin warm regards Dr Prashant Murugkar Clinique Beaute Naturelle www.beautydr.in
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.